# SDR IPXA2015020485550

- Difficulty date: January 12, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Bs 1551
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER CARGO LONGERON 48L HAS CORROSION BS 155.  REPAIRED IAW SRM 53-00-05 REPAIR 1, FIG 202.
